# SDR A6WA201040217

- Difficulty date: February 11, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 17,065 hours, 15,894 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD ACTUATOR ATTACH FITTING IS CRACKED ON LT WING T/E UNDER SPOILERON.  R & R OTBD ACTUATOR FITTING WITH NEW IAW SRM 51-42-06, 51-42-21 AND 51-42-22.
